MAUDE Adverse Event Report: GIVEN IMAGING LTD., YOQNEAM BRAVO; ELECTRODE, PH, STOMACH

GIVEN IMAGING LTD., YOQNEAM BRAVO; ELECTRODE, PH, STOMACH
Model Number FGS-0450
Medical Device Problem Code Failure to Transmit Record (1521)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, they were unable to upload the study because the recorder was not detected.They did a hard reset to the recorder, swapped the usb ports, and the issue persisted.They were able to detect a second recorder.The customer was requesting for a data extraction.The recorder worked correctly during the previous procedure and has been returned for investigation.They attempted to upload the study and the usb port was working on the recorder, but the recorder was not recognized by the computer and would not charge.There was no patient and user harm and a repeat procedure was necessary.
 
Additional Manufacturer Narrative
Evaluation summary: this report is based on information provided by post market vigilance investigation personnel.The bravo was received for evaluation.The visual inspection found that the usb connector is damaged.The customer reported they were unable to upload the study because the recorder was not detected.The reported condition was confirmed.The investigation found that the usb connector is damaged, main suspected misuse.The investigation found the most probable cause to be the connector user damaged.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, they were unable to upload the study because the recorder was not detected.They did a hard reset to the recorder, swapped the usb ports, and the issue persisted.They were able to detect a second recorder.The recorder worked correctly during the previous procedure and has been returned for investigation.The recorder was disassembled and tested in the laboratory and it broke down while attempting to extract the data from it.They attempted to upload the study and the usb port was working on the recorder, but the recorder was not recognized by the computer and would not charge.After many attempts which included soldering a usb, they were able to download the data via the software version 6.0.A copy of the study was sent in for review.There was no patient and user harm and a repeat procedure was necessary.

Brand Name
BRAVO
Common Device Name
ELECTRODE, PH, STOMACH
Manufacturer (Section D)
GIVEN IMAGING LTD., YOQNEAM
yetsira 13 street
yoqneam 20692
MDR Report Key8928934
Report Number9710107-2019-00387
Device Sequence Number311163
Product Code FFT
UDI-Device Identifier07290101363064
UDI-Public07290101363064
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K102543
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFGS-0450
Device Catalogue NumberFGS-0450
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/05/2019
Supplement Date Received by Manufacturer09/02/2019
Initial Report FDA Received Date08/25/2019
Supplement Report FDA Received Date09/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age10 YR